MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT375
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Vitreous Floaters (1866)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned as it remains implanted.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search in complaint system revealed no other complaints has been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported for a study subject that tecnis intraocular lens was implanted in patient¿s right eye and the lens was placed at axis 010.Reportedly ,there was axis misalignment of 13 degrees with tecnis toric intraocular lens observed at 6-month visit with reported axis placement of 177 in patient¿s right eye.There are no plans for secondary surgical intervention.Additional information was received, and it was learned that patient was experiencing non-directed visual symptoms like floaters in the right eye.No visual symptoms reported.Subject has exited the study and is happy.Pre-op best corrective visual acuity (bcva): 20/25 ¿ right eye.Pre-op best corrective visual acuity: 20/30 ¿ left eye.At 6-month visit uncorrected distance visual acuity (ucdva): 20/20 ¿ both eyes.Best corrective distance visual acuity: 20/20 ¿ both eyes no further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.
 
Additional Manufacturer Narrative
Corrected data: on further review of this event it was noticed that section d7 was inadvertently not addressed in the initial mdr.Section d7: if explanted, give date: not applicable, remains implanted in the eye.All pertinent information available to johnson and johnson surgical vision has been submitted.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10148906
Report Number9614546-2020-00223
Device Sequence Number19393374
Product Code POE
UDI-Device Identifier05050474606999
UDI-Public(01)05050474606999(17)231031
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberZXT375
Device Catalogue NumberZXT375U210
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer06/29/2020
10/25/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date07/24/2020
10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Date Report Sent to FDA01/01/2005